# SDR CALA2017062501976

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 66,433 hours, 11,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTED ELECTRICAL ODOR IN LAVATORY F IN AREA OF CEILING DOME LIGHT, GASPER AIR OUTLET, NO ELECTRICAL ODOR FOUND. OK TO CONTINUE.
